# SDR AWXA9700416

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED LOUD BANG AND ACCOMPANYING VIBRATION IN AFT GALLEY AREA.  FUMES IN AFT GALLEY.  ASSOCIATED LEFT DUCT LEAK LIGHT ILLUMINATED IN COCKPIT.  FOUND APU BLEED VALVE LEAKING, RESECURED.  OPS CHECK GOOD.
